# SDR USAA960055

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 1016
- Part time: 23,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION, 3 INCHES BY 3 INCHES ON WEB, LOCATED AT BS 1016 THROUGH BL0.  INSTALLED DOUBLERS, FILLERS AND STIFFENERS AS PER USAIR SRM 53-80-08, 51-70-11 AND 53-80-01.  (M)
